Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having pimples on face and unable to wash face due to pain. Black marks on face. Suggest the treatment?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1996
Answered : 988 Questions
Question
Hello Sir,
I have lot of pimples in my face, its like a wound and always it will get pain not able to wash my face and also full black marks in my face
Posted Sun, 27 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. Bharat Chawda 10 hours later
Brief Answer:
If not responding to acutret check hormone level.

Detailed Answer:
Hi ! XXXXXXX

Thank you for posting your query.

You have provided with good information regarding your skin problems and it is a very good description. I appreciate it.
I understood your problem however it would be good if you can answer few of my queries:
1) Are your menstrual cycle regular or irregular?
2) Do you get pimples two days prior to your periods every time ?
3) Have you used creams like BETNOVATE or any steroid cream on your face before?
4) How is your body weight ?
5) Do you have thick facial hair problem too?

Answer to these questions would help me understand your problem better.Even a close up picture of the face would help me further. So if you can send me a picture of the lesion ,I would appreciate.
You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.You can also email the same to YYYY@YYYY with “ATTN: ” in the subject line.

Before I get in details of your case let me tell you various reasons for acne in females.
Acne in females needs a complete work up and there are many reasons why one gets acne.
It can be either due to wrong use of soaps or moisturizers to any fairness creams which one is using , to hormonal disturbances if anybody has (esp in females). So,a complete work up is necessary in all patients.Also one should remember that its not a short course treatment,but a matter of say 6 months or so if pimples are sever .
At times pimples are hormonal & on such cases other features of hormonal disturbances should also be checked.If you have features like irregular periods , facial hair,scalp hair loss, weight gain,acne over chin & jaw line , aggravation of acne two days prior to periods , then I would suggest you to go for certain hormonal assessment(blood tests) like Serum Testosteron,LH/FSH ratio, DHEA-S,serum insulin levels etc along with a lower abdomen ULTRA SOUND.This is to rule out PCOD( poly-cystic ovary disease) .If you have hormonal acne ,then you would respond only to hormonal medicines and not other conventional medicines.

But if you do not have any hormonal problem ,but still getting sever acne ,then I prefer oral retinoids (the one you are already taking -Acutret) in such a case .Acutret does dry the face and lower lip.There are times that one may get aggravation of pimples just after taking acutret .This is known as flareup of acne following retinoids.
Dermadew acne soap & adapalene are other good medicines which you are on ,but both these could dry your face severely .Kindly avoid using adapalene in such a case.If I see a flareup of acne following acutret ,then i prefer to stop acutret for a short period ,give oral antibiotics or oral steroid for some time & then again restart retinoid once the flare up has subsided.You can use any good water based moisturizers on your lips and face if it is becoming very dry.

You cannot manage flare up of acne on your own ,I would advice you to consult a experienced dermatologist for this .Also I suppose that your dermatologist has discussed all the precautions and side effects of acutret with you specially regarding pregnancy alerts.Your liver profile & lipid profile also needs to be checked before you start acutret.

If you can reply me with the answers and the pictures, I would be able to suggest you better.

Awaiting for your reply.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Follow-up: Having pimples on face and unable to wash face due to pain. Black marks on face. Suggest the treatment? 11 hours later
Helleo Sir,

I have sent mail with my pictures in that pictures can see my chin is also black please give me some suggestions for this. Thank you

Regards
XXXX

Hello sir,

Thank you for your concern. You have asked some questions regarding skin problem and I have replied for that questions please review.


1. Monthly I use to get menstrual cycle but 5 days earlier.
2. Yes I use to get pimples 2-3 days prior.
3. No I did not used Betnovate Cream
4. Body weight is 47
5. No I don’t have Facial hair problem.
 
 
Answered by Dr. Bharat Chawda 12 hours later
Brief Answer:
you should respond good to acutret.

Detailed Answer:
Hi ! XXXXXXX

Thank you for your reply & the pictures.

Seeing your pictures & reading your reply ,it seems you might not be having any hormonal problem.You should respond good to acutret,but you should take care of all the precautions as mentioned in the earlier post.

Your chin is slightly more dark than other parts of the face .Just use a oil free sunscreen like UVAVO daily three times .This pigmentation would gradually come down as you take acutret .I usually prefer giving acutret for at-least 6 months depending upon the side effects and patients body weight.You can also go in for multiple sessions of chemical peels from a trained dermatologist which can reduce this pigmentation.I would not suggest you any creams at this moment when you are getting active pimples as it can aggravate your pimples.

If at all you feel that there is aggravation of pimples after taking few dosage of acutret ,then I would suggest you to revisit your dermatologist for proper medications as this is something which cannot be dealt online.

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.

Please accept my answer in case you do not have further queries.

Regards,

Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Follow-up: Having pimples on face and unable to wash face due to pain. Black marks on face. Suggest the treatment? 14 hours later
Hello Sir,

Thank you for your concren. it is very helpfull to me, i will follow as you suggest and if i need any further information means i will concren you. and one more thing
I need to ask about my mother she have dark patches in her face (melasma) please can you suggest any cream for daily purpose.


Thanks & regards
XXXX
 
 
Answered by Dr. Bharat Chawda 1 hour later
Brief Answer:
melasma is a chronic problem.

Detailed Answer:
Hi! XXXXXXX

Thank you writing back.

In melasma one gets a dark patch on the cheeks,upper lips,fore head and the lesion is flat .This is usually due to hormonal disturbances in the body.Lot of times it is seen after delivery of the child.And the color intensify on exposure to sunlight.This is a very stubborn condition and takes long time to go.At times the spot becomes permanent and does not respond to any creams .

We often see such condition in our OPD & the most important part of the prescription is use of a good SPF(sun protecting factor) SUNSCREEN .You should use sunscreen daily at least three times( every three hours) in the morning.

Apart from this I often prescribe triple combination cream at night time over the dark patch. Triple combination is a combination cream of tretinoin,mometasone & hydroquinone .Such creams should not be used for long otherwise they have side effects .This is follwed by good sunscreen (like UVAVO) in the morning. These are prescription based creams and should only be used under dermatologists supervision only .At times these patches goes off just by the use of creams.

Other options are chemical peels & laser,especially when the patch becomes very resistant to conventional treatment(i.e. creams) .This needs to be done under experienced hands of a dermatologist only.

You can get these drugs prescribed for your mother from your dermatologist after his consultation.

Hope I've answered your query.

Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.
Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Follow-up: Having pimples on face and unable to wash face due to pain. Black marks on face. Suggest the treatment? 4 days later
Hello Sir,

Thank you for your detailed answer.

Regards
XXXX
 
 
Answered by Dr. Bharat Chawda 14 hours later
Brief Answer:
wish you good health

Detailed Answer:
Hi again !

Hope the above answers helped you understanding your problem. In case of any doubts, I am available for the follow ups.

“ Wish you Good Health”

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor